MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. REFOBACIN BC R 1X40 US; BONE CEMENT

BIOMET FRANCE S.A.R.L. REFOBACIN BC R 1X40 US; BONE CEMENT
Catalog Number 110034355
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 04/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Mdr report key: 21874351.Mdr report #: mw5169347.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient experienced an unknown adverse reaction.Treatment/intervention remains unknown.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
REFOBACIN BC R 1X40 US
Common Device Name
BONE CEMENT
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex
Manufacturer (Section G)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR   26903
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22059621
Report Number3006946279-2025-00057
Device Sequence Number7639387
Product Code MBB
UDI-Device Identifier00880304990197
UDI-Public(01)00880304990197(17)270131(10)AV06CA0504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110034355
Device Lot NumberAV06CA0504
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age89 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite